International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 110

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016


Fixed Coefficients for Certain Subclass of Univalent Functions using Hypergeometric Function

C. Selvaraj, T. R. K. Kumar, Thirupathi


Abstract: By making use of the generalized di erential operator, we de ne a new subclass of uniformly starlike functions with negative coefficients and with fi xed second coefficient. The object of the present paper is to determine coecient estimates, distortion bounds, closure theorems and extreme points for functions f (z) belonging to this class.


Keywords: Univalent functions, coefficient estimates, uniformly starlike function, Hypergeometric function


Edition: Volume 5 Issue 5, May 2016,


Pages: 1072 - 1078


How to Cite this Article?

C. Selvaraj, T. R. K. Kumar, Thirupathi, "Fixed Coefficients for Certain Subclass of Univalent Functions using Hypergeometric Function", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=11051602, Volume 5 Issue 5, May 2016, 1072 - 1078

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Univalent functions'

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Similar Articles with Keyword 'coefficient estimates'

Downloads: 112

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 1184 - 1188

Some Interesting Properties of a Subclass of Meromorphic Univalent Functions Defined by Hadamard Product

Waggas Galib Atshan, Thamer Khalil Mohammed

Share this Article

Downloads: 117

Research Paper, Mathematics, Iraq, Volume 4 Issue 4, April 2015

Pages: 1267 - 1273

On a New Class of Uniformly Convex Univalent Functions with Negative Coefficient Defined by a Linear Operator

Waggas Galib Atshan, Enaam Hadi Abd

Share this Article

Similar Articles with Keyword 'Hypergeometric function'

Downloads: 122

Research Paper, Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 1458 - 1461

Application of Fractional Calculus in Euler-Darboux Equation of Convolution Type-II

U. K. Bajpai, V. K. Gaur

Share this Article

Downloads: 129

Survey Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1851 - 1854

Hypergeometric Functions: From One Scalar Variable to Several Matrix Arguments, in Statistics and Beyond

Ayush Yajnik, Vibhor Gupta

Share this Article

Similar Articles with Keyword 'Univalent'

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Similar Articles with Keyword 'functions'

Downloads: 50 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'coefficient'

Downloads: 36

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 1540 - 1542

Neumann Boundary Condition on Taylor Series Method

Dr. Chitra Singh, Mukesh Yadav

Share this Article

Downloads: 69

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 1372 - 1374

Properties and Application of Beta Function

Raj Shekhar Prasad, Kumar Mukesh

Share this Article

Similar Articles with Keyword 'estimates'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era, Johana K. Sigey, Jeconia A. Okelo, Stephen M. Karanja

Share this Article

Downloads: 40

Research Paper, Mathematics, Indonesia, Volume 2 Issue 2, February 2013

Pages: 138 - 143

Hierarchical Bayes Small Area Estimation for Gender Parity Index in Education: Case Study East Java Province

Rifdatun Ni'mah, Nur Iriawan

Share this Article

Similar Articles with Keyword 'uniformly'

Downloads: 113

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 1601 - 1604

Magnetohydrodynamic Rayleigh Problem in a Porous Plate

P T Hemamalini P. T., Deivanayaki M

Share this Article

Downloads: 113

Research Paper, Mathematics, Kenya, Volume 4 Issue 4, April 2015

Pages: 3115 - 3118

Effect of Tube Diameter on Natural Convection Heat Transfer in Circular Vertical Pipe Flows

Ateka J. N, Sigey J. K, Okelo J. O

Share this Article

Similar Articles with Keyword 'starlike'

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Similar Articles with Keyword 'function'

Downloads: 50 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'Hypergeometric'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 1023 - 1028

Certain Transformation and Summation Formulae for Poly - Basic Hypergeometric Series

Dr. Brijesh Pratap Singh

Share this Article

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 103 - 105

On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Dr. Brijesh Pratap Singh

Share this Article
Top